# SDR CALA2019011300088

- Difficulty date: January 12, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 15,104 hours, 5,342 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAK COMING FROM NUMBER 2 ENG. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CONTACT MAINTENANCE MAC RELATED WORK ORDER 000000001722595 AND PRTR ALL WORK PERFORMED. PERFORMED VENTS AND DRAINS INSPECTION IAW AMM TASK 71-71-00-200-801-F00. ENGINE RUN W CREW. NO LEAKS WERE NOTED AND AIRCRAFT IS OK TO CONTINUE. MAC METER INITIATED FOR WITH VENDOR ALL WORK PERFORMED. PERFORMED VENTS AND DRAINS INSPECTION IAW AMM TASK 71-71-00-200-801-F00. ENGINE RUN W CREW. NO LEAKS WERE NOTED AND AIRCRAFT IS OK TO CONTINUE.
